Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pityriasis rosea. Herald patches. Mild myeloproliferative. Taking anagrelide. Why is it recurring?

I am a retired 78 year old pediatrician- retired since 1996. In the last 5 to 8 years I have had typical recurring cases of Pityriasis rosea for at least 6 or 7 times. The herald patches have typically appeared on my thighs, although at present it is on the medial aspect of the right tibia. patch has been there at least 6 or 8 weeks. I have typical linear paralleling elvated pale lesions on the trunk and most pruritis is over the cold surface of upper arms and on the legs. I have always felt that the disease is viral and I cannot understand why I have recurrences, unless it is one of the Herpes group which is prone to recur. I have a mild myeloproliferative disorder with thrombocytosis. platelet counts were up to 1.5 million until treatment started with anagrelide. The pityriasis began before that problem. Dermatologists here cannot confirm this, but I am positive of my diagnoses. Thanks. W.G. Beauregard, M.D. West Monroe , LA 0000
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I think that pityriasis rose herald patches are easily diagnosed and treated. However you might need to visit with a dermatologist for the right medications. I also think that you are excessively focusing on the blood picture and the mild myelo proliferative disorder with thrombocytosis might not have any meaning in the real clinical sense. However, if you feel like there is, there is nothing wrong in visiting with an oncologist that is specialized in blood disorders.

Take care and have a lovely day!
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor